# SDR CALA2015042093617

- Difficulty date: April 17, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 70,838 hours, 8,112 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1560, RBL 20 FLOORBEAM WEB CRACK.  AFT CARGO BS 1560, RBL 20 FLOORBEAM WEB CRACK REPAIRED IAW SRM 53-60-07 REP 8 & ECRA 5310-0644 5.
